EconPapers    
Economics at your fingertips  
 

On a Theorem of Scarf

Gerard Debreu

No 130, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Pages: 9 pages
Date: 1961
Note: CFP 203.
References: View complete reference list from CitEc
Citations: Track citations by RSS feed

Published in Review of Economic Studies (1963), 30(3): 177-180

Downloads: (external link)
http://cowles.yale.edu/sites/default/files/files/pub/d01/d0130.pdf (application/pdf)

Related works:
Journal Article: On a Theorem of Scarf (1963) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:130

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Matthew Regan ().

 
Page updated 2020-04-03
Handle: RePEc:cwl:cwldpp:130